# SDR DALA2025022401441

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 18,213 hours, 7,827 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3077 PASSENGER DOORS NOT ARMED INDICATION L1 DOOR. CORRECTIVE ACTION: ADJUSTED PROX SWITCH PER A320 AMM 52-73. SLIDE IND OPS NML. OK FOR SVC. MEL/ PLAC RMVD. (6977454)
